# SDR DHL9771207D

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: S-Duct
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, S-DUCT HAS CORROSION BULGE AND CRACKED SKIN IN INTERIOR JUST AFT OF PRODUCTION BREAK.  CUT OUT AREA OF S-DUCT, 16 BY 6.75 AND PLATE FROM PRODUCTION JOINT 8.5.  REPAIRED DAMAGED AREA AT 6 O' CLOCK PER SRM 54-10-3.  DOUBLERS 23 BY 10.5, FILLER 16 BY 6.75.  SPLICE PLATE 8.5 BY 3 AND SPLICE 4 BY 3.
